# SDR CALA2025080107183

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 73,783 hours, 32,069 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 60592201
- Part serial: ALT81922315
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT. DEFERRED PER MEL, VERFIED LT EMERGENCY BOTTLE PRESSURE,  NEEDLE IS EXACTLY ON THE BORDER BETWEEN GREEN AND RED, REF TSM 25-62-00-810-805 IS OK.  INSTALLED INOP STICKER ADJ TO PTP PANEL.  DEFERRED PER MEL.  REMOVED AND REPLACED LT OVERWING SLIDE INFLATOR RESERVOIR BOTTLE IAW AMM 25-62-46.
